# SDR IPXA2019100447528

- Difficulty date: October 4, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 30,032 hours, 17,156 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Indicator
- Condition: Faulted
- Location: Hyd Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ATB - EMERGENCY DECLARED. TOTAL LOSS OF L HYDRAULICS L HYD PRESS EICAS. STOPPED ON RUNWAY AND TOWED TO RAMP FOR PARKING.FOUND DELTA PRESS IND ASSY BLOWN OUT(INSIDE) DURING INSP. C/W CONDITION 1 OF AMM 29-11-00-201. R &R FILTER ELEMENTS CASE AND PRESS AND DPI IAW AMM 29-11-17-004-001. SERVIVCED TO PROPER LEVEL RAN ENG, NO LEAKS NOTED. A/C OK FOR CONTINUED SERVICE
